# SDR SWAA2020040126970

- Difficulty date: February 11, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 73,404 hours, 42,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111A130816
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663; VAPOR BARRIER WEB; VERTICAL STIFFENER AT RBL 28; LOWER END CRACKED. / REMOVED AND REPLACED STIFFNER PART# 111A130816 AT STA 663 RBL 25 PER SRM 51-40-02-0G-0 AND DWG 111A100 REV-
